What causes excessive menstrual bleeding?
User rating for this question
Over a year ago I was diagnosed with borderline anemia. I had a bleed out for a few days of my menstrual cycle and then came the anemia. I was put on iron pulls and the rest was history until a few days ago. I had a major bleed out and the doctor suggested intervention with an OB. By the following morning the blood had stopped.....all good. Right? no because by this afternoon I was really bleeding non stop and totally freaked out. I went to the doctor again feeling weak and with heart palps. I could barely stand. He did a CBC and found my nice 13 of a few months ago had become a 9. The visit to the Ob was marked urgent and I was given pills to help stop the bleeding. The truth is I am terrified. I can barely walk.....I crawl.".....I can't get up too fast or my head just spins. I am laying on the couch terrified about the bleeding....the OB.......and afraid I will never feel like me again. I want to know the most likely thing causing this bleeding and what will happen...also how long I will feel this bad with the anemia
Posted Tue, 4 Mar 2014 in Women's Health
Answered by Dr. Rakhi Tayal 24 minutes later
Brief Answer: Symptoms will improve after bleeding reduces. Detailed Answer: Hello, Thanks for trusting us with your health concern. The sudden excessive bleeding that you are having can be due to - -Female hormone imbalance, -Uterine fibroids, -Disorders of the uterine lining, -Uterine,ovarian or cervical cancer, -Hypothyroidism, -Endometrial hyperplasia, -Dysfunctional uterine bleeding, The management of this condition would require treatment with progesterone to stabilize the endometrium and reduce bleeding along with hemostatic agents like ethamsylate or tranexaemic acid . Oral contraceptive pills (OCPs) suppress endometrial development, reestablish predictable bleeding patterns, decrease menstrual flow, and lower the risk of iron deficiency anemia. Your OB will start the appropriate therapy after investigations. The symptoms will gradually get better in next 4-5 days once the bleeding is controlled. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
People also viewed
- Is dark urine a side effect of feldene?
- Excessive menstrual bleeding causes
- Is diarrhea a side effect of ferrlecit?
- Symptoms of Excessive menstrual bleeding
- What causes excessive menstrual bleeding
- Diagnosis of Excessive menstrual bleeding
- Umbilical granuloma bleeding after silver nitrate
- Heavy bleeding two months after hysteroscopy
- Is tiredness a side effect of fortesta?
- Am i pregnant if i bleed after ecp
- Vaginal bleeding after ecstasy pills
- Crestor excessive menstrual bleeding
- Why do i have vaginal bleeding after i fell down a flight of stairs
- Is diarrhea a side effect of follistim?
- Is bloating a side effect of ertapenem?